# SDR AALA20131211011

- Difficulty date: November 26, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS ARE RUSTY ON VERTICAL LEG OF LOWER DOOR BEAM BETWEEN STATIONS 1155 TO 1212. REPLACED 28 FASTENERS ON INBD ROW LOWER LEG OF DOOR BEAM.
